| Model Number |
66801496 |
| Medical Device Problem Codes |
Failure to Charge (1085); Crack (1135); Defective Component (2292); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, a renasys go can't generate and control negative pressure, can't operate on ac or battery power, and can't recharge the battery; it was also found that the device required a ppm (diaphragm pump replacement) and the case was crack.As this was noticed during service and repair activities, no patient was involved.
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Suction failure resulting in the loss of negative pressure wound therapy will not directly cause or contribute to serious injury or death, even in a clinical setting.Additional conditions must also exist (e.G.Surgical / treatment conditions; patient factors; the unavailability of back-up or alternate therapies for greater than 24 hours) before an injury could possibly occur, and even under those conditions, the risk of patient harm is low.This event is considered not reportable pursuant to 21 cfr part 803.3.